Dear doctor, I am 23 years old boy.Due to higher study i can't take full sleep.In a day i sleep for 4-5 hours.I feel some stomach problem on me.Sometimes i feel pain in my stomach.When i wake up i feel vomiting.This is occurred from 10 days.Somtimes i take food for only 1 time.What medicine should i take. Thank you.
Like the answers? Chat privately with the doctor of your choice
hello there. you don't need medicines as such. all you need is to make some lifestyle changes. here are a few things you could consider 1. drink lots of water. 2. have frequent small meals. 3. avoid oily and spicy foods. 4. have high fiber and high protein diet. 5. don't compromise in your sleep, I know for you your studies are very important as of now. but trust me nothing is more important than your health. 6. avoid coffee or caffeine containing drinks. follow all this and you would be fine. only when your problem is sever you could take tab. ranitidine 300 mg as a single dose before food. but avoid medicines as far as possible. regards
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.